# SDR CALA2022080501968

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 74,333 hours, 26,832 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Thermocouple
- Part number: TC29603
- Part serial: 9169
- Condition: Warning Light
- Location: Eng #1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

HIGH EGT 903 NO 1 REPEAT WRITEUP ADDED PICS, NO FAULTS NOTED. REMOVED AND REPLACED CORE ENGINE HARNESS CJ9 REF AMM PARTIALLY INSTALLED CJ10 HARNESS. REQUIRES ROUTING AND CHECK FOR FINISHED INSTALLATION OF CJ10 HARNESS AND SAFETY WIRED 73-21-06-400-803.REQURES INSTALLATION TEST TO BE COMPLETED REF ALL SECURING BRACKETS. INSTALLED EGT PROBE T49.5 S4 THERMOCOUPLE REF AMM 73-21-06-000-803-F00. INSTALLATION TEST AMM 73-21-00-700-802. THERMOCOUPLE. THERMOCOUPLE REQUIRES SAFETYING NEEDS TO BE COMPLETED REF AMM 73-21-00-700-802. COMPLETED E1 EGT PROBE/HARNESS INSTALLATION TEST, GOOD REF. AMM RESULTS WITH ENG. DESK (MARK), AND HE CONCURS.  VERIFIED NO 73-21-00-700-802.  COMPLETED E1 EEC BITE, & E1 POWER ASSURANCE EXCEEDANCES DISPLAYED.  ACFT. OK FOR SERVICE. TEST, BOTH GOOD REF. AMM 71-00-00-813-F00. VERIFIED E1 T495S1 -S4 EGT VALUES MATCH. (SEE PIC ATTACHED) DISCUSSED ENG. RUN PARTS TAG FOR THERMOCOUPLE T495S4 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1889771  SN OFF 1699 IPC REFERENCE # 77-21-01 PROBE, THERMOCO  OFF 29-7721-9-9001 9169 ON 29-7721-9-9001 3413
